Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 3, NWS Birmingham, AL

February 15, 2016Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 15, 2016, 4:57 PM CST for Montgomery County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2016, 4:57 PM CST (22:57 UTC)
Expired
Feb 15, 2016, 5:45 PM CST
In force
48 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 44 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 12:02 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 485 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
485 m²/s²
0-3 km storm-relative helicity
523 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

737 
WUUS54 KBMX 152257
SVRBMX
ALC101-152345-
/O.NEW.KBMX.SV.W.0003.160215T2257Z-160215T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CST MON FEB 15 2016

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 545 PM CST

* AT 457 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MONTGOMERY TO NEAR SPRAGUE TO LAPINE...MOVING
  NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY...MEADVILLE...PIKE ROAD...MOUNT MEIGS...AUBURN
  UNIVERSITY IN MONTGOMERY...WAUGH...ALABAMA STATE UNIVERSITY...
  RAMER...SNOWDOUN...LAGOON PARK...EASTDALE MALL...DUBLIN...
  SELLERS...GRADY...PINEDALE...NAFTEL...STRATA...HYUNDAI MOTORS OF
  ALABAMA...SPRAGUE AND PINE LEVEL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 167 AND 168...AND NEAR MILE
MARKER 171.
 INTERSTATE 85 BETWEEN MILE MARKERS 2 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHEASTERN
ALABAMA.

LAT...LON 3204 8630 3205 8633 3207 8632 3232 8635
      3244 8619 3243 8615 3243 8613 3242 8612
      3241 8605 3242 8603 3234 8599 3233 8597
      3230 8595 3228 8592 3227 8598 3225 8599
      3225 8600 3197 8600 3196 8630
TIME...MOT...LOC 2257Z 223DEG 41KT 3231 8628 3213 8623 3197 8630 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
2 follow-up statements
364 
WWUS54 KBMX 152314
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CST MON FEB 15 2016

ALC101-152345-
/O.CON.KBMX.SV.W.0003.000000T0000Z-160215T2345Z/
MONTGOMERY AL-
514 PM CST MON FEB 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR MONTGOMERY COUNTY...

AT 514 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLUE RIDGE TO PIKE ROAD TO RAMER...MOVING
NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN MONTGOMERY...MEADVILLE...PIKE ROAD...MOUNT MEIGS...AUBURN
UNIVERSITY IN MONTGOMERY...SELLERS...WAUGH...GRADY...RAMER...
NAFTEL...STRATA...DUBLIN...SPRAGUE...PINE LEVEL...LAPINE...
BRASSELL...BARACHIAS...CURRYS...CECIL AND CARTERS HILL.

THIS INCLUDES INTERSTATE 85 BETWEEN MILE MARKERS 9 AND 16.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHEASTERN
ALABAMA.

LAT...LON 3204 8630 3207 8632 3233 8622 3244 8619
      3243 8615 3243 8613 3242 8612 3241 8605
      3242 8603 3234 8599 3233 8597 3230 8595
      3228 8592 3227 8598 3225 8599 3225 8600
      3197 8600 3196 8630
TIME...MOT...LOC 2314Z 217DEG 34KT 3244 8617 3226 8612 3203 8624 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
497 
WWUS54 KBMX 152335
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CST MON FEB 15 2016

ALC101-152345-
/O.EXP.KBMX.SV.W.0003.000000T0000Z-160215T2345Z/
MONTGOMERY AL-
535 PM CST MON FEB 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY WILL EXPIRE
AT 545 PM CST...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHEASTERN
ALABAMA.

LAT...LON 3204 8630 3207 8632 3233 8622 3244 8619
      3243 8615 3243 8613 3242 8612 3241 8605
      3242 8603 3234 8599 3233 8597 3230 8595
      3228 8592 3227 8598 3225 8599 3225 8600
      3197 8600 3196 8630
TIME...MOT...LOC 2334Z 223DEG 41KT 3244 8617 3226 8612 3203 8624 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 3:00 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Feb 15, 3:00 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
300 PM CST MON FEB 15 2016

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

AT 21Z...SURFACE THERMAL GRADIENT HAS BECOME DIFFUSE ACROSS OUR
SOUTHWEST COUNTIES AS ONGOING RAIN AND THUNDERSTORM ACTIVITY HAS
HELPED TO REDUCE INSTABILITY. HOWEVER...WE CONTINUE TO WATCH
THUNDERSTORMS MOVING EAST OUT OF EAST-CENTRAL MISSISSIPPI.

THERMAL GRADIENT SHARPENS FURTHER EAST ACROSS OUR SOUTHERN
COUNTIES FROM NEAR SELMA IN DALLAS COUNTY TO ACROSS SOUTHERN
AUTAUGA AND ELMORE COUNTIES AND FURTHER EAST TO BETWEEN ALEXANDER
CITY AND AUBURN.

BREAKS IN THE CLOUD COVER CONTINUE TO ALLOW TEMPERATURES TO REACH
INTO THE LOWER 70S ACROSS OUR SOUTHEAST COUNTIES
(PIKE...BARBOUR...RUSSELL...MACON). HIGHER DEW POINTS HAVE HAD
DIFFICULTY ADVECTING INTO THIS AREA AND THAT WILL LIMIT CONVECTIVE
POTENTIAL TO A DEGREE. WARM ADVECTION IS EXPECTED TO CONTINUE AND
WILL LIKELY INCREASE LATER THIS AFTERNOON AND EVENING AS A LOW
LEVEL JET STRENGTHENS ACROSS MUCH OF CENTRAL ALABAMA.

REGIONAL RADAR MOSAICS SHOW WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY GENERALLY ALONG AND WEST OF I-65 ACROSS SOUTHWEST ALABAMA
STRETCHING ACROSS MUCH OF THE NORTHERN PORTION OF OUR CWA AND
THIS ACTIVITY IS MOVING NORTHEAST ABOUT 35 KNOTS.

NEXRAD VAD WIND PROFILES CONTINUE TO INDICATE VEERING WINDS AT BMX
WITH A LOW LEVEL JET PRESENT AT ABOUT 5000 FT. VEERING WINDS ALSO
PRESENT AT MXX THOUGH NOT AS PRONOUNCED AS AT BMX CURRENTLY.

CONVECTIVE DEVELOPMENT TO OUR SOUTH AND IN OUR SOUTHERN COUNTIES
CONTINUES TO HELP LIMIT THE ADVECTION OF MORE UNSTABLE AIR
NORTHWARD THOUGH THIS IS NOT LIMITING ADVECTION INTO OUR SOUTHEAST
COUNTIES.

JH/05

&&

.AVIATION...
18Z TAF DISCUSSION.

PERIODS OF SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS
TCL/BHM/EET/ANB/ASN THIS AFTERNOON AND EVENTUALLY AFFECT MGM/TOI
LATER THIS AFTERNOON. GENERALLY MVFR CIGS/VIS ARE EXPECTED WITH
OCCASIONAL DROPS TO IFR VIS/CIGS POSSIBLE IN HEAVIER SHOWERS. WILL
ISSUE AMENDMENTS AS NECESSARY. LINE OF SHOWERS AND STORMS WILL
MOVE ACROSS THE AREA LATER THIS AFTERNOON AND THIS EVENING
ASSOCIATED WITH A COLD FRONT. RAIN WILL COME TO AN END BEHIND THE
FRONT BUT IFR CIGS WILL DEVELOP BEHIND THE FRONT AND CONTINUE
THROUGH THE OVERNIGHT. SOME IMPROVEMENT IS EXPECTED TOMORROW
MORNING. SOUTHERLY TO SOUTHEASTERLY WINDS WILL BE GUSTY THIS
AFTERNOON TO AROUND 20 KTS.

32/DAVIS

&&

.FIRE WEATHER...

WIDESPREAD RAIN AND THUNDERSTORMS EXPECTED THROUGH TONIGHT. DRY
CONDITIONS RETURN TO MOST OF THE AREA ON TUESDAY AND WILL REMAIN
THROUGH THE END OF THE END. NO CRITICAL FIRE WEATHER CONCERNS
EXPECTED.

&&

.PREV DISCUSSION...
/ISSUED 225 PM CST MON FEB 15 2016/

DISCUSSION...
TUESDAY THROUGH MONDAY.

AFTER THE FRONT ITSELF CLEARS OUT TONIGHT...THE UPPER LOW WILL WORK
INTO THE AREA DURING THE DAY TUESDAY. THERE WILL BE A SLIGHT CHANCE
AT SEEING SOME MORE RAIN ACROSS THE THE NORTHERN PORTIONS OF THE
AREA...SO CONTINUED WITH ISOLATED TO SCATTERED SHOWERS THROUGH
TUESDAY EVENING. ONCE THIS SYSTEM CLEARS WE ARE GOING TO HIGH AND
DRY THROUGH FRIDAY AS HIGH PRESSURE BUILDS IN THE GULF AND SLIDES
SLOWLY EAST-NORTHEAST THROUGH THE WEEK. FAIRLY MILD TEMPERATURES
WILL BE IN PLACE THROUGH THE END OF THE WEEK.

A COLD FRONT WILL APPROACH ON FRIDAY BUT WILL LIKELY BE HELD UP DUE
THE HIGH PRESSURE IN PLACE. THERE WILL FINALLY BE A LITTLE PUSH TO
THE SOUTH ON SATURDAY AS THE RIDGE BEGINS TO FLATTEN AND THE MAIN
CENTER OF THE HIGH PRESSURE REGRESSES TO THE WEST. HOWEVER THE HIGH
PRESSURE NEVER REALLY GETS PUSHED OUT ENOUGH TO ALLOW THE FRONT TO
PUSH ON THROUGH THE AREA UNTIL EARLY NEXT WEEK. SO WE COULD WIND UP
SEEING QUITE A GRADIENT IN RAIN CHANCES SUNDAY AND MONDAY FROM NORTH
TO SOUTH AND THE POSSIBILITY OF FLOODING ACROSS THE NORTH. MORE ON
THAT OVER THE NEXT FEW DAYS AS THE MODELS COME INTO BETTER
AGREEMENT.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     39  59  37  55  34 /  90  20  20   0   0
ANNISTON    39  60  38  57  35 /  90  20  20   0   0
BIRMINGHAM  41  61  39  58  37 /  80  10  10   0   0
TUSCALOOSA  40  63  39  61  38 /  70  10   0   0   0
CALERA      40  62  40  59  39 /  80  10  10   0   0
AUBURN      41  61  40  60  39 / 100  10  10   0   0
MONTGOMERY  41  65  41  63  39 /  90  10   0   0   0
TROY        43  65  42  63  40 /  90  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Feb 15, 2:53 PM CST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
253 PM CST MON FEB 15 2016

ALZ011>015-017>050-170000-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
253 PM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA THIS AFTERNOON AND EVENING. THE GREATEST THREAT
APPEARS TO BE DAMAGING WINDS UP TO 70 MPH...BUT BRIEF TORNADOES
ARE ALSO POSSIBLE AS A LINE OF THUNDERSTORMS BECOMES MORE
ORGANIZED THIS EVENING. QUARTER SIZED HAIL MAY ALSO OCCUR WITH
STORMS AHEAD OF THE MAIN LINE OF STORMS. THE GREATEST POTENTIAL
FOR DAMAGING WINDS AND BRIEF TORNADOES IS NEAR AND SOUTH OF A LINE
FROM DEMOPOLIS TO PRATTVILLE TO PHENIX CITY...THROUGH 10 PM.

IN ADDITION...HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING
ACROSS ALL OF CENTRAL ALABAMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Feb 15, 12:55 PM CST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1255 PM CST MON FEB 15 2016

ALZ031-151930-
GREENE AL-
1255 PM CST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREENE COUNTY UNTIL 130
PM CST...

AT 1255 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WEST GREENE...OR 10 MILES NORTHWEST OF EUTAW...MOVING NORTHEAST
AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
UNION...MANTUA...JENA...KNOXVILLE...WEST GREENE...CLINTON...LEWISTON
AND SNODDY.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 45 AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3304 8805 3304 8803 3305 8804 3305 8803
      3307 8803 3308 8797 3312 8793 3312 8791
      3315 8784 3302 8783 3301 8771 3300 8772
      3282 8801 3295 8815
TIME...MOT...LOC 1855Z 228DEG 39KT 3294 8802

87/GRANTHAM
Special weather statement, Feb 15, 3:19 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 PM CST MON FEB 15 2016

ALZ044-152215-
MONTGOMERY AL-
319 PM CST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTGOMERY COUNTY UNTIL
415 PM CST...

AT 318 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DAVENPORT...OR 12 MILES EAST OF FORT DEPOSIT...MOVING NORTHEAST AT 40
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTERN MONTGOMERY...PIKE ROAD...MOUNT MEIGS...AUBURN UNIVERSITY IN
MONTGOMERY...SELLERS...WAUGH...PINEDALE...RAMER...SNOWDOUN...
NAFTEL...DAVENPORT...STRATA...EASTDALE MALL...SPRAGUE...BRASSELL...
BARACHIAS...CECIL...CARTERS HILL AND MITYLENE.

THIS INCLUDES INTERSTATE 85 BETWEEN MILE MARKERS 6 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3205 8630 3205 8641 3210 8641 3243 8619
      3244 8618 3243 8615 3243 8613 3242 8612
      3242 8609 3241 8605 3242 8603 3234 8599
      3232 8596 3230 8595 3228 8592 3227 8598
      3225 8599 3225 8600 3221 8600 3196 8630
TIME...MOT...LOC 2118Z 219DEG 34KT 3205 8637

87/GRANTHAM
Local storm report, Feb 15, 4:39 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     6 NE CUBA               32.49N 88.30W
02/15/2016                   SUMTER             AL   EMERGENCY MNGR

            TREE DOWN ON A HOME ON CONTI ST IN YORK

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 12:55 PM CSTSpecial Weather StatementBMXGreene35 min
Feb 15, 3:19 PM CSTSpecial Weather StatementBMXMontgomery56 min
Feb 15, 3:48 PM CSTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter57 min
Feb 15, 4:05 PM CSTTornado WarningBMXElmore, Macon, Montgomery25 min
Feb 15, 4:27 PM CSTSevere Thunderstorm WarningBMXBibb, Dallas, Perry43 min
Feb 15, 4:50 PM CSTAreal Flood AdvisoryBMXWalker3 hr
Feb 15, 5:50 PM CSTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery, Pike55 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.